Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 34, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Apr 14, 2011, 2:41 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2011, 2:41 PM CDT (19:41 UTC)
- Expired
- Apr 15, 2011, 1:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Corpus Christi, TX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 12:37 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 14, 12:37 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1237 PM CDT THU APR 14 2011
.DISCUSSION...UPDATED FOR 18Z AVIATION DISCUSSION BELOW.
&&
.AVIATION...BKN MVFR CU DECK ALONG ON NE OF I-37 WL BCM VFR THRU
THE AFTN (EXCEPT CLOSER TO COAST FM RKP-PKV). S TO SE WINDS WL
CONT TO PRODUCE WND GUSTS 20-25 KTS FM NQI-CRP-VCT. OUT WEST...VFR
CONDS WL PREVAIL WITH MUCH LESS WIND FM LRD-COT. MVFR STRATUS WL
DVLP AGAIN 02Z-05Z ACROSS THE E. STRATUS MAY REACH TO AROUND HBV
BEFORE PRE-FRNTL WINDS TURN SW AND W AND CLOUDS ARE ADVECTED BACK
TOWARDS THE E. COLD FRNT WL MV THRU THE RGN 11Z-15Z FM W TO E. N
WNDS WL PREVAIL BEHIND THE FRONT WITH GUSTS 20-25 KTS DVLPG FM
15Z-18Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 70 91 59 82 59 / 10 10 0 0 10
VICTORIA 69 88 49 84 54 / 10 10 0 0 10
LAREDO 71 96 61 92 63 / 0 10 0 0 10
ALICE 68 93 52 87 56 / 10 10 0 0 10
ROCKPORT 72 89 59 82 63 / 10 10 0 0 10
COTULLA 63 92 50 90 58 / 0 10 0 0 10
KINGSVILLE 70 93 52 86 57 / 10 10 0 0 10
NAVY CORPUS 72 88 62 80 67 / 10 10 0 0 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
WEBB.
GM...NONE.
&&
JR/76...SHORT TERMHazardous weather outlook, Apr 14, 5:48 AM CDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 548 AM CDT THU APR 14 2011 GMZ230-235-250-255-270-275-TXZ229>234-239>247-151100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 548 AM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY AFTERNOON BEHIND A PACIFIC FRONTAL PASSAGE. A FIRE WEATHER WATCH HAS BEEN POSTED FOR ALL OF SOUTH TEXAS FOR LATE FRIDAY MORNING THROUGH THE EARLY EVENING HOURS. AN ELEVATED FIRE WEATHER THREAT CONTINUES SATURDAY AS VERY LOW RH VALUES COMBINE WITH WINDS OF 15 TO 20 MPH. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE MAINLY OFFSHORE ON SATURDAY AS WINDS INCREASE ACROSS THE COASTAL WATERS IN THE WAKE OF THE FRONT. STRENGTHENING ONSHORE FLOW MAY CREATE SMALL CRAFT ADVISORY CONDITIONS ONCE AGAIN ON MONDAY AND TUESDAY AHEAD OF AN APPROACHING FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RG/MLG
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 4:03 AM CDT | Fire Weather Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 11 hr |
| Apr 14, 2:58 PM CDT | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 28 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.